# SDR 96ZZZX2418

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6185N
- Make and model: Cessna T210N
- Aircraft serial: 21062956
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 12326212
- Condition: Cracked
- Location: Lt Attach Brkt
- Part time: 2,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF HORIZONTAL STABILIZER REAR ATTACH BRACKET WITH NEW IMPROVED BRACKET PN 1232624-1 IAW SE84-17, DYE PENETRANT INSPECTION REVEALED A .75 INCH CRACK UNDER LEFT REAR ATTACH BRACKET AT OUTBOARD BOLT HOLE, IN RADIUS OF SPAR FLANGE.  REPAIRED SPAR WITH DOUBLER.  THIS SUBMITTER HAS REPAIRED 8 AIRCRAFT WITH CRACKED BRACKETS.  IF THE BRACKETS ARE REPLACED AT THE FIRST SIGN OF CRACKING, THE SPAR WILL PROBABLY BE OK.  IF BRACKETS ARE KEPT IN SERVICE UNTIL CRACKING IS SEVERE, THEN SPARS WILL LIKELY BE CRACKED ALSO.
